# SDR P5CA9801005

- Difficulty date: April 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Bs 1820-1840
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION FOUND AFT LOWER FUSELAGE AT STA 1820-1840 STR S45L AND S46L.  REMOVED CORROSION AND REPROTECTED PER SMR 51-10-01 AND 51-10-02.
